# SDR ASAA0380798

- Difficulty date: November 19, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054790
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND RT SEAT TRACK IS GOUGED AT FS 200-275.  REPLACED TRACK IAW SRM 53.05.  (M)
